# SDR ASAA0742353

- Difficulty date: December 5, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 45,322 hours, 25,336 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retaining Ring
- Part number: MS166241037
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO OPEN.  FOUND RETAINING RING OFF PIN.  RE-ATTACHED RING TO PIN.  OP CHECKS GOOD.  REF ILLUSTRATION FROM MM 52-11-21 PG 402.
